Metrics

From
Refinements and Sharpening of some Huygens and Wilker Type Inequalities by Wei-Dong Jiang, Qiu-Ming Luo and Feng Qi Turkish Journal of Analysis and Number Theory. 2014, 2(4), 134-139 doi:10.12691/tjant-2-4-6
Views
13217
Html 12651
Abstract 566
22 August 2014 (publication date) through 02 December 2022 *
21.55 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5895
PDF2848
Epub1031
XML1425
PPT0
Figures299
Tables292
Export: 2922
RIS896
BibTex962
Endnote1064
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com